# SDR USAA920070854

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 48,853 hours, 33,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072328
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION - NR 6006801, FORWARD CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME CRACKED, BS 492, S25R.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME, BS 492, S25R IAW USAIRWAYS EA 98884.
